U.S. doctors online nowAsk doctors free
A 21-year-old female asked:

Am having drug rash. what am i going to do?

1 doctor answer1 doctor weighed in
Dr. Emily Altman
Dermatology 29 years experience
Drug reaction: First thing to do with a drug reaction is to stop the medication immediately. If the reaction is hives, antihistamines help. If there is lip/tongue swelling or difficulty breathing, you must go to the emergency room immediately. For simple drug rash, cortisone creams may help. If there is fever, facial or lymph node swelling, abdominal pain or any skin peeling, you must see your doctor at once.
Dr. Emily Altman
Dermatology 29 years experience
Provided original answer
Cortisone is a type of corticosteroid
Apr 6, 2013

Related questions

A 47-year-old member asked:
3 doctor answers9 doctors weighed in
A 22-year-old male asked:
1 doctor answer3 doctors weighed in
A 33-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated Apr 6, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.